# SDR RAIA00511006

- Difficulty date: November 5, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N825HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145510
- Aircraft time: 10,979 hours, 8,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX - STL - ONE EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED BULB.
